Jump to content

Symptoms Intensifying after 35 Days


Kevman2112
 Share

Recommended Posts

All- hoping I can get some good opinions.  I have been at 5mg for 35 days, much longer than I’ve typically held at a given dose.  I typically held for 3 weeks and went down in dose when symptoms subsided.  I can say I’ve finally seen the SA light and intend to do 10% every 6 weeks as part of my endgame taper.

 

My symptoms have intensified in the last week to 10 days to nearly the worst I’ve had during this drop and perhaps as bad as the worst during my entire taper.  I am having symptoms I’ve never encountered before - depression, intense intrusive thoughts, general confusion and consistent fear and panic. 
 

To complicate matters, I’ve also had a severe cold during this time.  I took Flonase and cold medicine with phenylephrine in it.  Phenylephrine I later found out works on the norepinephrine receptors (ughh!). I stopped the Flonase and cold medicine about 4 days ago but nothing has improved and perhaps gotten worse.

 

I have read a lot about reinstatement after cold turkey but not a lot about deciding to updose.  I feel like I have two options, updose or wait it out.  
 

Any advice would be greatly appreciated, I’m really struggling!

Multiple drugs for my teen years.  ~10 years on Pristiq 100mg.  
January 2021: 50mg Pristiq to 43.75. Stopped Viibryd at 10mg

March 2021: holding at 37.5mg.
April 2021: 25mg.  May 2021: 18.75 to 12.5.  
June 2021: 12.5 to (accidentally) 4.29mg.  Updose to 6mg using compounded Pristiq

August 2020: Crashed at day 35 of 5mg. Updose to 6mg

September 2020: 5.5mg from 6 after 38 days

10/2021: 5mg, 11/2021: 4.5mg, 12/21:4mg, 3/22:3.75mg, Propranolol 10mg prn

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy